Hermitian spin surfaces with small eigenvalues of the Dolbeault operator
Annales de l'Institut Fourier, Volume 54 (2004) no. 7, pp. 2437-2453.

We study the compact Hermitian spin surfaces with positive conformal scalar curvature on which the first eigenvalue of the Dolbeault operator of the spin structure is the smallest possible. We prove that such a surface is either a ruled surface or a Hopf surface. We give a complete classification of the ruled surfaces with this property. For the Hopf surfaces we obtain a partial classification and some examples

Nous étudions les variétés hermitiennes de spin avec courbure scalaire conforme positive sur lesquelles la première valeur propre de l'opérateur de Dolbeault est la plus petite possible. On montre qu'une telle surface est une surface réglée, ou bien une surface de Hopf. Nous donnons une classification complète des surfaces réglées avec cette propriété. Pour les surfaces de Hopf on obtient une classification partielle et quelques exemples.

DOI: 10.5802/aif.2085
Classification: 53C55,  32J15
Keywords: Hermitian surface, locally conformally Kähler metric, ruled surface, Hopf surface
Alexandrov, Bogdan 1

1 Universität Greifswald, Institut für Mathemathik und Informatik, Friedrich-Ludwig-Jahn-Str. 15a, 17487 Greifswald (Allemagne)
@article{AIF_2004__54_7_2437_0,
     author = {Alexandrov, Bogdan},
     title = {Hermitian spin surfaces with small eigenvalues of the {Dolbeault} operator},
     journal = {Annales de l'Institut Fourier},
     pages = {2437--2453},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {54},
     number = {7},
     year = {2004},
     doi = {10.5802/aif.2085},
     zbl = {1083.53067},
     mrnumber = {2139699},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2085/}
}
TY  - JOUR
AU  - Alexandrov, Bogdan
TI  - Hermitian spin surfaces with small eigenvalues of the Dolbeault operator
JO  - Annales de l'Institut Fourier
PY  - 2004
DA  - 2004///
SP  - 2437
EP  - 2453
VL  - 54
IS  - 7
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2085/
UR  - https://zbmath.org/?q=an%3A1083.53067
UR  - https://www.ams.org/mathscinet-getitem?mr=2139699
UR  - https://doi.org/10.5802/aif.2085
DO  - 10.5802/aif.2085
LA  - en
ID  - AIF_2004__54_7_2437_0
ER  - 
%0 Journal Article
%A Alexandrov, Bogdan
%T Hermitian spin surfaces with small eigenvalues of the Dolbeault operator
%J Annales de l'Institut Fourier
%D 2004
%P 2437-2453
%V 54
%N 7
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2085
%R 10.5802/aif.2085
%G en
%F AIF_2004__54_7_2437_0
Alexandrov, Bogdan. Hermitian spin surfaces with small eigenvalues of the Dolbeault operator. Annales de l'Institut Fourier, Volume 54 (2004) no. 7, pp. 2437-2453. doi : 10.5802/aif.2085. http://www.numdam.org/articles/10.5802/aif.2085/

[1] B. Alexandrov; G. Grantcharov; S. Ivanov The Dolbeault operator on Hermitian spin surfaces, Ann. Inst. Fourier, Volume 51 (2001) no. 1, pp. 221-235 | DOI | Numdam | MR | Zbl

[2] C. Bär Real Killing spinors and holonomy, Comm. Math. Phys, Volume 154 (1993), pp. 509-521 | DOI | MR | Zbl

[3] W. Barth; C. Peters; A. Van de Ven Compact Complex Surfaces, Springer-Verlag, 1984 | MR | Zbl

[4] A. Beauville Complex algebraic surfaces, Cambridge University Press, 1983 | MR | Zbl

[5] F. Belgun On the metric structure of non-Kähler complex surfaces, Math. Ann, Volume 317 (2000), pp. 1-40 | DOI | MR | Zbl

[6] F.A. Bogomolov Classification of surfaces of class VII 0 with b 2 =0, Izv. Akad. Nauk SSSR, Ser. Mat,(in Russian), Volume 40 (1976), pp. 273-288 | MR | Zbl

[7] T. Friedrich Der erste Eigenwert des Dirac--Operators einer kompakten, Riemannschen Mannigfaltigkeit nichtnegativer Skalarkrümmung, Math. Nachr, Volume 97 (1980), pp. 117-146 | DOI | MR | Zbl

[8] T. Friedrich The classification of,dimensional Kähler manifolds with small eigenvalue of the Dirac operator, Math. Ann, Volume 295 (1993), pp. 565-574 | DOI | MR | Zbl

[9] P. Gauduchon Le théorème de l'excentricité nulle, C. R. Acad. Sci. Paris Ser. A, Volume 285 (1977), pp. 387-390 | MR | Zbl

[10] P. Gauduchon Fibrés hermitiens à endomorphisme de Ricci non négatif, Bul. Soc. Math. France, Volume 105 (1977), pp. 113-140 | Numdam | MR | Zbl

[11] P. Gauduchon Surfaces de Hopf - variétés presque-complexes de dimension quatre, Géométrie riemannienne en dimension 4. Semin. Arthur Besse, Paris 1978/79 (1981), pp. 134-155 | Zbl

[12] P. Gauduchon La 1-forme de torsion d'une variété hermitienne compacte, Math. Ann, Volume 267 (1984), pp. 495-518 | DOI | MR | Zbl

[13] P. Gauduchon Hermitian connections and Dirac operators, Bol. U. M. I. ser. VII, Volume XI-B, supl. 2 (1997), pp. 257-289 | MR | Zbl

[14] P. Gauduchon; L. Ornea Locally conformally Kähler metrics on Hopf surfaces, Ann. Inst. Fourier, Volume 48 (1998), pp. 1107-1127 | DOI | Numdam | MR | Zbl

[15] M. Gromov; H. B. Lawson Spin and scalar curvature in the presence of a fundamental group I, Ann. Math, Volume 111 (1980), pp. 209-230 | DOI | MR | Zbl

[16] R. Hartshorne Algebraic geometry, Graduate Texts in Mathematics, 52, Springer-Verlag, 1977 | MR | Zbl

[17] N. Hitchin Harmonic spinors, Adv. Math, Volume 14 (1974), pp. 1-55 | DOI | MR | Zbl

[18] M. Inoue On Surfaces of Class VII 0 , Invent. Math., Volume 24 (1974), pp. 269-310 | DOI | MR | Zbl

[19] K.-D. Kirchberg An estimation for the first eigenvalue of the Dirac operator on closed Kähler manifolds of positive scalar curvature, Ann. Glob. Anal. Geom, Volume 4 (1986), pp. 291-325 | DOI | MR | Zbl

[20] K.-D. Kirchberg The first eigenvalue of the Dirac operator on Kähler manifolds, J. Geom. Phys, Volume 7 (1990), pp. 447-468 | MR | Zbl

[21] K. Kodaira On the structure of compact analytic spaces I, Am. J. Math, Volume 86 (1964), pp. 751-798 | DOI | MR | Zbl

[22] K. Kodaira On the structure of compact analytic spaces II, Am. J. Math, Volume 88 (1966), pp. 682-721 | DOI | MR | Zbl

[23] K. Kodaira On the structure of compact analytic spaces III, Am. J. Math, Volume 90 (1969), pp. 55-83 | DOI | MR

[24] K. Kodaira; D. C. Spencer On the variation of almost-complex structure, Princeton Math. Ser, Volume 12 (1957), pp. 139-150 | MR | Zbl

[25] H. B. Lawson; M.-L. Michelsohn Spin geometry, Princeton Mathematical Series, 38, Princeton Univ. Press, Princeton, 1989 | MR | Zbl

[26] K. Tsukada Holomorphic forms and holomorphic vector fields on compact generalized Hopf manifolds, Compos. Math, Volume 93 (1994) no. 1, pp. 1-22 | Numdam | MR | Zbl

[27] I. Vaisman On locally and globally conformally Kähler manifolds, Trans. Am. Math. Soc, Volume 262 (1980), pp. 533-542 | MR | Zbl

[27] S.-T. Yau On the curvature of compact Hermitian manifolds, Invent. Math, Volume 25 (1974), pp. 213-239 | DOI | MR | Zbl

[28] I. Vaisman Some curvature properties of complex surfaces, Ann. Mat. Pura Appl, Volume 132 (1982), pp. 231-255 | MR | Zbl

Cited by Sources: